# SDR TRAX200701497

- Difficulty date: October 13, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 6,734 hours, 4,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4TH CABIN CEILING EMERGENCY LIGHT FROM ENTRY FOUND INOP.
